# SDR CAL960014

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 700 - EWR - INSPECTION FOUND THE EMERGENCY EXIT OVERHEAD LIGHTS IN AFT AIRSTAIR INOPERATIVE.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  (M)
